The maximum modulus and valency of functions meromorphic in the unit circle

W. K. Hayman Exeter, England

TBD mathscidoc:1701.331032

Acta Mathematica, 86, (1), 89-191, 1951.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 58 downloads ] [ 0 comments ]
@inproceedings{w.1951the,
  title={The maximum modulus and valency of functions meromorphic in the unit circle},
  author={W. K. Hayman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203132513833741},
  booktitle={Acta Mathematica},
  volume={86},
  number={1},
  pages={89-191},
  year={1951},
}
W. K. Hayman. The maximum modulus and valency of functions meromorphic in the unit circle. 1951. Vol. 86. In Acta Mathematica. pp.89-191. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203132513833741.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved